# SDR 801DM0010

- Difficulty date: July 22, 2003
- Submitted: July 23, 2003
- Operation: Air carrier
- Aircraft: N801DM
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26240
- Aircraft time: 15,851 hours, 11,198 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Computer
- Part number: 948E414G2
- Condition: Failed
- Location: Thrust Manage
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT FAILS TO MAINTAIN SPEED DURING CRUISE, TURN AUTO THROTTLE OFF, SPEED STABILIZES.  REMOVED AND REPLACED THRUST MANAGEMANT COMPUTER IAW MM22-31-01.  OPS CHECKS NORMAL.
